AMS eContent Search Results
Matches for: msc=(58A99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Patrick Iglesias-Zemmour. Example of singular reduction in symplectic diffeology. Proc. Amer. Math. Soc. 144 (2016) 1309-1324. MR 3025051.
Abstract, references, and article information   
View Article: PDF

[2] Howard Jacobowitz. Maps into complex space. Proc. Amer. Math. Soc. 134 (2006) 893-895. MR 2180907.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Antonella Zanna. Recurrence relations and convergence theory of the generalized polar decomposition on Lie groups. Math. Comp. 73 (2004) 761-776. MR 2031405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Antonio Gómez-Tato. Th\'eorie de Sullivan pour la cohomologie \`a coefficients locaux . Trans. Amer. Math. Soc. 330 (1992) 235-305. MR 1028765.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Mel Rothenberg and Shmuel Weinberger. Group actions and equivariant Lipschitz analysis. Bull. Amer. Math. Soc. 17 (1987) 109-112. MR 888883.
Abstract, references, and article information   
View Article: PDF

[6] Paul Green. On holomorphic graded manifolds . Proc. Amer. Math. Soc. 85 (1982) 587-590. MR 660609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] David J. Eck. Gauge-natural bundles and generalized gauge theories. Memoirs of the AMS 33 (1981) MR 632164.
Book volume table of contents

[8] Michel Fliess. Realizations of nonlinear systems and abstract transitive Lie algebras. Bull. Amer. Math. Soc. 2 (1980) 444-446. MR 561529.
Abstract, references, and article information   
View Article: PDF

[9] Kuo-Tsai Chen. Pullback de Rham cohomology of the free path fibration . Trans. Amer. Math. Soc. 242 (1978) 307-318. MR 0478190.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Kuo-Tsai Chen. Iterated path integrals. Bull. Amer. Math. Soc. 83 (1977) 831-879. MR 0454968.
Abstract, references, and article information   
View Article: PDF

[11] M. J. Field. Transversality in $G$-manifolds . Trans. Amer. Math. Soc. 231 (1977) 429-450. MR 0451276.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Kuo-Tsai Chen. Fundamental groups, nilmanifolds and iterated integrals. Bull. Amer. Math. Soc. 79 (1973) 1033-1035. MR 0319130.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 12 of 12 found      Go to page: 1